Mathematical Institute eLibrary of Mathematical Instituteof the Serbian Academy of Sciences and Arts Mathematical Institute
> Home / All Journals / Journal /
 
Front Page Bulletin, Classe des Sciences Mathématiques et Naturelles, Sciences mathématiquesPublisher: Srpska akademija nauka i umetnosti, BeogradISSN: 0561-7332Issue: 43Date: 2018
 

In Memoriam Bogoljub Stanković (November 1, 1924 – May 16, 2018) 1 - 4
Teodor M. Atanacković, Olga HadžIć, Aleksandar Ivić, Gradimir V. Milovanović and Stevan Pilipović  
Note on Irregular Graphs 5 - 16
Ivan Gutman and Tamás Réti  
AbstractKeywords: degree (of vertex); irregularity (of graph); stepwise irregular graph; Albertson index; $\sigma$ indexMSC: 05C07; 05C35
The traveling salesman problem: The spectral radius and the length of an optimal tour 18 - 26
Dragoš Cvetković, Zorica Dražić, Vera Kovačević-Vujčić and Mirjana Čangalović  
AbstractKeywords: traveling salesman problem; spectra of graphs; spectral radius; concorde TSP solverMSC: 41A55; 65D30; 65D32; 33C45
Bogoljub Stanković: Contributions to generalized asymptotics and mechanics 27 - 38
Teodor Atanacković and Stevan Pilipović  
AbstractKeywords: quasi and $S$-asymptotic behaviour of distributions; fractional calculus; viscoelasticityMSC: 46F10; 46F12; 26A33; 74D05
An efficient computation of parameters in the RYS quadrature formula 39 - 64
Gradimir V. Milovanović  
AbstractKeywords: numerical integration; Gaussian quadrature; orthogonal polynomialsMSC: 41A55; 65D30; 65D32; 33C45
Composition principles for generalized almost periodic functions 65 - 80
Marko Kostić  
AbstractKeywords: Stepanov $p$-almost periodic type functions; Weyl $p$-almost periodic type functions; composition principles; abstract semilinear Cauchy inclusions; Banach spacesMSC: 47A16; 47B37; 47D06
Wave-front sets in non-quasianalytic setting for Fourier-Lebesgue and modulation spaces 81 - 111
Nenad Teofanov  
AbstractKeywords: wave-front sets; weighted Fourier-Lebesgue spaces; Gelfand-Shilov spaces; ultradistributionsMSC: 35A18; 46F05
A common fixed point result in strong JS-metric space 113 - 121
Ljiljana Gajić and Nebojša Ralević  
AbstractKeywords: common fixed point; JS-metric space; family of pointwise contractive self mappingsMSC: 47H10; 54H25
 




Remote Address: 3.80.4.76 • Server: elib.mi.sanu.ac.rsHTTP User Agent: CCBot/2.0 (https://commoncrawl.org/faq/)